Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why am I losing hair? Why dandruff like flakes?

hello sir, i am 23 yrs male working as a civil engineer...recently i have been losing lot of hair and many dry flakes not similar to dandruff have got clinged to my forehead which i think may be the cause of hairfall..i used to have an oily scalp & frequently used shampoo. Could you give some remedies to fight hairfall?...thanx..
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hair loss can have many reasons like stress ,vitamin deficiency ,hormonal or androgenic alopecia etc.dandruff is also due to oily scalp or stress or fungal infection.dandruff can be cured by applying saliblu shampoo or noskurf lotion applied overnight and washed in the morning with a mild fall can be controlled by follihair and neurokind plus daily once along with biotin rich hair oil olike hairgro gel.if it is androgenic alopecia use minoxidil gel 5% along with finax 1 mg tablets once daily for atleast three months can cure hairfall
Answered: Mon, 23 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor